# SDR GTIA2019060313384

- Difficulty date: May 31, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N605NK
- Make and model: Airbus A320-232
- Aircraft serial: 4548
- Aircraft time: 33,032 hours, 15,134 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Dirty
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FWD CARGO DOOR OPEN ECAM INDICATION SHORTLY AFTER TAKEOFF. ( ECAM DOOR PAGE INDICATIONS CARGO DOOR )-PER TSM 32-31-00-810-A, CLEANED PROX SENSOR . NO FURTHER DEFECTS NOTED. THIS CLEARS DMI# 249044501 MOC NOTIFED PLACARD RMVD.
